# SDR ABXA000085

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 3923259502N
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD SPOILER OUTBOARD SUPPORT CRACKED.  REPLACED OUTBOARD SPOILER SUPPORT BRACKET IAW 51-30-2 AND 51-30-5.
